# SDR SWAA022137

- Difficulty date: September 14, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 48,010 hours, 45,880 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: F75935
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF WITH FLAPS SELECTED UP, L/E FLAP TRANSIT LIGHT REMAINED ILLUMINATED AND NR 2 L/E FULL EXTEND LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED NR 2 KRUEGER FLAP EXTEND SWITCH PER MM.
